Authors: Jovanović, Božidar 
Jovanović, Vladimir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Contact flows and integrable systems
Journal: Journal of Geometry and Physics
Volume: 87
First page: 217
Last page: 232
Issue Date: 1-Jan-2015
Rank: M22
ISSN: 0393-0440
DOI: 10.1016/j.geomphys.2014.07.030
Abstract: 
We consider Hamiltonian systems restricted to the hypersurfaces of contact type and obtain a partial version of the Arnold-Liouville theorem: the system need not be integrable on the whole phase space, while the invariant hypersurface is foliated on an invariant Lagrangian tori. In the second part of the paper we consider contact systems with constraints. As an example, the Reeb flows on Brieskorn manifolds are considered.
Keywords: Brieskorn manifolds | Constraints | Contact systems | Hypersurfaces of contact type | Noncommutative integrability | Partial integrability
Publisher: Elsevier
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

12
checked on May 22, 2024

Page view(s)

46
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.